# SDR HNAA2012111401044

- Difficulty date: November 14, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 52,339 hours, 58,129 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8SC0043010
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE EMITTED FROM F/O FORWARD WINDSCREEN AT HEAT WIRE CONNECTION.  SMOKE STOPPED WHEN WINDSHIELD HEAT WAS TURNED OFF.  REPLACED F/O WINDSHIELD IAW 56-00-00R.
